Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

On the homotopy theory of simplicial Lie algebras


Author: Stewart B. Priddy
Journal: Proc. Amer. Math. Soc. 25 (1970), 513-517
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0270371-9
MathSciNet review: 0270371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elements ${\lambda _n},\;n \geqq 0$, which generate the homotopy groups of spheres in the category of simplicial Lie algebras are shown to have Hopf invariant one. This fact is shown to have strong implications for the homotopy theory of this category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

Keywords: Simplicial Lie algebras, Hopf invariant, Adams spectral sequence, Steenrod algebra, suspension sequence
Article copyright: © Copyright 1970 American Mathematical Society